# SDR SWAA991976

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 6552873
- Condition: Leaking
- Location: Service Door
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION VERY LOUD PRESSURIZATION LEAK NOISE IN AFT SERVICE DOOR. (DIVERTED TO PHX).  ADJUSTED AFT SERVICE DOOR PER MM.
